MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMPLETE FEM POR R STD; LCS COMPLETE : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US LCS COMPLETE FEM POR R STD; LCS COMPLETE : KNEE FEMORAL
Model Number 1294-03-040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of lcs components due to instability and subsidence.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Corrective action was not indicated.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMPLETE FEM POR R STD
Common Device Name
LCS COMPLETE : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10080237
Report Number1818910-2020-12456
Device Sequence Number14319809
Product Code NJL
UDI-Device Identifier10603295021698
UDI-Public10603295021698
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-03-040
Device Catalogue Number129403040
Device Lot Number3120625
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer05/11/2020
06/23/2020
Initial Report FDA Received Date05/21/2020
Supplement Report FDA Received Date05/29/2020
06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMP RP INSERT STD 10MM; MBT POR TIBIAL TRAY SZ3; LCS COMP RP INSERT STD 10MM; MBT POR TIBIAL TRAY SZ3
Outcome Attributed to Adverse Event Required Intervention;